MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR; SELF EXPANDING PERIPHERAL STENT SYSTEM
Catalog Number 1012530-40
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2019001.The device was received.The investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a right common femoral artery.An 8.0x40mm absolute pro vascular self expanding stent delivery system was advanced to the lesion and the stent partially deployed.The thumbwheel then kept spinning but would no longer deploy the rest of the stent.It was attempted to pull the partially deployed stent and delivery system back into the sheath.With that manipulation, the sheath pulled back the delivery system and the stent then fully deployed a little more distal than intended, but still within the target lesion.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Visual and functional analysis was performed on the returned device.The reported difficulties were not confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history revealed no other complaints.The investigation was unable to determine a cause for the reported deployment difficulty.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ABSOLUTE PRO VASCULAR
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9193804
Report Number2024168-2019-12626
Device Sequence Number16657781
Product Code NIP
UDI-Device Identifier08717648175701
UDI-Public08717648175701
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number1012530-40
Device Lot Number7040461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2019
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer11/16/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight83